2 doctors weighed in:
I get dizzy when I stand up, could it be an effect of my adderall (dextroamphetamine and racemic amphetamine)?
2 doctors weighed in

Dr. Douglas Bey
Psychiatry
In brief: Probably not
Stimulants tend to cause tachycardia & raise bp--more likely u have orthostaric hypotension from changing position 2 quickly so u don't get enough blood 2 your brain.

In brief: Probably not
Stimulants tend to cause tachycardia & raise bp--more likely u have orthostaric hypotension from changing position 2 quickly so u don't get enough blood 2 your brain.
Dr. Douglas Bey
Dr. Douglas Bey
Thank
Dr. Padmini Atri
Psychiatry
In brief: Unlikely
Unlikely. But in medicine every thing possible .
No reaction to any medicine is impossible. However Adderall (dextroamphetamine and racemic amphetamine) is unlikely to cause lower the blood pressure, which causes dizziness when standing up. Adderall (dextroamphetamine and racemic amphetamine) tends to cause high blood pressure than lowering the pressure.

In brief: Unlikely
Unlikely. But in medicine every thing possible .
No reaction to any medicine is impossible. However Adderall (dextroamphetamine and racemic amphetamine) is unlikely to cause lower the blood pressure, which causes dizziness when standing up. Adderall (dextroamphetamine and racemic amphetamine) tends to cause high blood pressure than lowering the pressure.
Dr. Padmini Atri
Dr. Padmini Atri
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors